CASELLI, FABRIZIO

CASELLI, FABRIZIO  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di Ia fascia  

Mostra records
Risultati 1 - 20 di 36 (tempo di esecuzione: 0.046 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A Lie conformal superalgebra and duality of representations for E(4,4) Cantarini N.; Caselli F.; Kac V. 2024-01-01 ADVANCES IN MATHEMATICS - 1.01 Articolo in rivista E44 (10).pdf
Classification of finite irreducible conformal modules for K'_4 bagnoli lucia, caselli fabrizio 2022-01-01 JOURNAL OF MATHEMATICAL PHYSICS - 1.01 Articolo in rivista JMP22-AR-00787.pdf
Classification of Degenerate Verma Modules for E(5, 10) Cantarini N.; Caselli F.; Kac V. 2021-01-01 COMMUNICATIONS IN MATHEMATICAL PHYSICS - 1.01 Articolo in rivista Cantarini2021_Article_ClassificationOfDegenerateVerm.pdf
Lie conformal superalgebras and duality of modules over linearly compact Lie superalgebras Cantarini N.; Caselli F.; Kac V. 2021-01-01 ADVANCES IN MATHEMATICS - 1.01 Articolo in rivista ConformalDuality.pdf
Pircon kernels and up-down symmetry Caselli F.; Marietti M. 2021-01-01 JOURNAL OF ALGEBRA - 1.01 Articolo in rivista KL P polynomials for pirconsRevised.pdf
Weak Generalized Lifting Property, Bruhat Intervals, and Coxeter Matroids Caselli, Fabrizio; D’Adderio, Michele; Marietti, Mario 2021-01-01 INTERNATIONAL MATHEMATICS RESEARCH NOTICES - 1.01 Articolo in rivista output - 2023-04-13T114425.099.pdf
Low Degree Morphisms of E(5, 10)-Generalized Verma Modules Cantarini N.; Caselli F. 2020-01-01 ALGEBRAS AND REPRESENTATION THEORY - 1.01 Articolo in rivista main.pdf
A simple characterization of special matchings in lower Bruhat intervals fabrizio caselli; mario marietti 2018-01-01 DISCRETE MATHEMATICS - 1.01 Articolo in rivista DiscreteMath341-2018.pdf
Hook length formulas for partially colored labeled forests Fabrizio Caselli, Francesca Camagni 2017-01-01 JOURNAL OF COMBINATORICS - 1.01 Articolo in rivista -
Peak algebras, paths in the Bruhat graph and Kazhdan–Lusztig polynomials Brenti, Francesco; Caselli, Fabrizio 2017-01-01 ADVANCES IN MATHEMATICS - 1.01 Articolo in rivista AM304-2017.pdf
Special matchings in Coxeter groups Caselli, Fabrizio; Marietti, Mario 2017-01-01 EUROPEAN JOURNAL OF COMBINATORICS - 1.01 Articolo in rivista -
The generalized lifting property of Bruhat intervals Caselli, Fabrizio; Sentinelli, Paolo 2017-01-01 JOURNAL OF ALGEBRAIC COMBINATORICS - 1.01 Articolo in rivista GLPrevised.pdf
Generalized Involution Models of Projective Reflection Groups Fabrizio Caselli; Eric Marberg 2015-01-01 - Springer 2.01 Capitolo / saggio in libro -
Isomorphisms, automorphisms, and generalized involution models of projective reflection groups Fabrizio Caselli; Eric Marberg 2014-01-01 ISRAEL JOURNAL OF MATHEMATICS - 1.01 Articolo in rivista -
Gelfand models and Robinson-Schensted correspondence F. Caselli; R. Fulci 2012-01-01 JOURNAL OF ALGEBRAIC COMBINATORICS - 1.01 Articolo in rivista -
Signed mahonians on some trees and parabolic quotients F. Caselli 2012-01-01 JOURNAL OF COMBINATORIAL THEORY. SERIES A - 1.01 Articolo in rivista -
Weighted enumerations on projective reflection groups F. Caselli; R.Biagioli 2012-01-01 ADVANCES IN APPLIED MATHEMATICS - 1.01 Articolo in rivista -
Enumerating projective reflection groups F. Caselli; R. Biagioli 2011-01-01 - Assoc. Discrete Math. Theor. Comput. Sci. 4.02 Riassunto (Abstract) -
Projective reflection groups F. Caselli 2011-01-01 ISRAEL JOURNAL OF MATHEMATICS - 1.01 Articolo in rivista -
Refined Gelfand models for wreath products F. Caselli; R.Fulci 2011-01-01 EUROPEAN JOURNAL OF COMBINATORICS - 1.01 Articolo in rivista -